# SDR AALA202108178816

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 34,568 hours, 14,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 12 RIGHT OVERHEAD EMERGENCY LIGHT IS INOPERATIVE. ACCOMPLISHED OPERATIONS TEST OF THE EMERGENCY LIGHT ABOVE SEAT 12H PER AMM 33-51-03. LIGHT CHECKS NORMAL.
